| Catalog Number |
200-02-41 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377)
| Date of Event |
05/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 4417178 - 02-012-45-5060 - lgc tibial fit tray cem sz 5f / 6t.6472999 - 201-78-15 - holding pin mini sharp point 4 pk.6589921 - 201-78-81 - 3 trocar, mod.Hex 2pk.5315719 - 521-78-23 - threaded pin size 2.3 collared.5504916 - 521-78-23 - threaded pin size 2.3 collared.S055152 - 521-78-32 - threaded pin size 3.0 collarless.4033020208 - a10012 - gps implant kit v2.
Event or Problem Description
It was reported that this 66 y/o male patient's left knee was revised approximalty 4 years post op.Everything was revised due to osteolysis/loosening of femur as a result of patella and tibial insert wear.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
H3: the revision reported was likely the result of presumed prosthesis wear and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, the reported femoral loosening cannot be confirmed as the device was not returned for evaluation.